# SDR USAA2014051200008

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 36,085 hours, 24,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT WALL CONNECTOR PROTECTIVE COVER MISSING AT ROW 14 ACFT LT.  INSTALLED NEW PROTECTIVE COVER FOR EMERGENCY LIGHT WALL CONNECTOR AT ROW 14 LT.
